Does Eliquis cause hair loss?
Question posted by Mnbrown on 17 Sep 2017
Last updated on 10 December 2020
Yes it most certainly does. I have only been on Eliquis since maybe late September 2020. Every morning when I brush my hair, I now have a full brush full of hair. I have gobs of hair on my jacket. My ponytail has gone from being super thick to the size of a hotdog. I told my cardiologist office, and haven't heard back from my doctor yet. I've been taking biotin for maybe 2 weeks, but it doesn't seem to be helping. It isn't listed as one of their side effects, but it should be.
I have been on Eliquis for a year now and my hair is definitely falling out, and is not in my gene line.
I would like to know what else is out there besides Eliquis and Xarelto.
Have been on Eliquis for 3 months and am losing my hair. Going to my Doctor this week to get off it and get on another anticoagulant.
It may not be listed under their side effect profile but it needs to be. I was on Eliquis for over 18 months. My hair was thinning like crazy and figured out that had to be the culprit based on the timing of when the hair loss started. I talked to my PCP about it, and within a week of stopping it and switching to Xarelto, the hair loss has decreased dramatically, probably by 75-80%, at least.
It is not listed as a possible side effect, I suggest you inform your Dr.
- Eliquis uses and safety info
- Eliquis information for Healthcare Professionals (includes dosage details)
- Side effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.